# SDR 2001UALA00003

- Difficulty date: January 2, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N207UA
- Make and model: Boeing 777222
- Aircraft serial: 30213
- Aircraft time: 6,753 hours, 1,090 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Transformer
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

TWO ADJACENT EEL LIGHTS INOP ON SEAT 2E.  REPLACED EEL TRANSFORMER AND LIGHTS CHECK GOOD.
